Please use this identifier to cite or link to this item:
Title: Hyperelliptic Jacobians and isogenies
Author: Naranjo del Val, Juan Carlos
Pirola, G. P.
Keywords: Matrius (Matemàtica)
Geometria algebraica
Algebraic geometry
Issue Date: Sep-2018
Publisher: Elsevier B.V.
Abstract: In this note we mainly consider abelian varieties isogenous to hyperelliptic Jacobians. In the first part we prove that a very general hyperelliptic Jacobian of genus is not isogenous to a non-hyperelliptic Jacobian. As a consequence we obtain that the intermediate Jacobian of a very general cubic threefold is not isogenous to a Jacobian. Another corollary tells that the Jacobian of a very general d-gonal curve of genus is not isogenous to a different Jacobian. In the second part we consider a closed subvariety of the moduli space of principally polarized varieties of dimension . We show that if a very general element of is dominated by the Jacobian of a curve C and , then C is not hyperelliptic. In particular, if the general element in is simple, its Kummer variety does not contain rational curves. Finally we show that a closed subvariety of dimension such that the Jacobian of a very general element of is dominated by a hyperelliptic Jacobian is contained either in the hyperelliptic or in the trigonal locus.
Note: Versió postprint del document publicat a:
It is part of: Advances in Mathematics, 2018, vol. 335, p. 896-909
Related resource:
ISSN: 0001-8708
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
681350.pdf186.52 kBAdobe PDFView/Open

This item is licensed under a Creative Commons License Creative Commons